Advertisement

Journal of Mathematical Sciences

, Volume 173, Issue 4, pp 378–396 | Cite as

On the existence of a generalized solution of a nonlinear evolution system of equations in a domain unbounded in time

  • Maksim Nechepurenko
  • Galina Torgan
Article
  • 20 Downloads

Abstract

We consider a mixed problem with Dirichlet homogeneous boundary conditions and nonzero initial conditions for a nonlinear coupled evolution system of equations in a domain unbounded in time. The conditions of existence of a generalized solution are obtained. It is shown that no solution of the problem exists at a negative initial value of the energy integral.

Keywords

Mixed problem nonlinear system unbounded domain 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. F. Apolaya, H. R. Clark, and A. J. Feitosa, “On a nonlinear coupled system with internal damping,” Electr. J. of Differ. Equ., 2000, No. 64, 1–17 (2000).MathSciNetGoogle Scholar
  2. 2.
    H. R. Clark, L. P. San Gil Jutuca, and M. M. Miranda, “On a mixed problem for a linear coupled system with variable coefficients,” Electr. J. of Differ. Equ., 1998, No. 04, 1–20 (1998).MathSciNetGoogle Scholar
  3. 3.
    M. R. Clark and O. A. Lima, “On a mixed problem for a coupled nonlinear system,” Electr. J. of Differ. Equ., 1997, No. 06, 1–11 (1997).MathSciNetGoogle Scholar
  4. 4.
    E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955.MATHGoogle Scholar
  5. 5.
    B. P. Demidovich, Lectures on Mathematical Theory of Stability [in Russian], Nauka, Moscow, 1967.Google Scholar
  6. 6.
    H. Gajewski, K. Greger, and K. Zacharias, Nichtlineare Operatorgleichungen und Operator-Differential-Gleichungen, Academie-Verlag, Berlin, 1974.Google Scholar
  7. 7.
    V. Komornik and E. Zuazua, “A direct method for boundary stabilization of the wave equation,” J. Math. Pure et Appl., 69, 33–54 (1990).MathSciNetMATHGoogle Scholar
  8. 8.
    J. L. Lions, Quelques Methodes de Resolution des Problems aux Limites non Lineaires, Gauthier–Villars, Paris, 1969.Google Scholar
  9. 9.
    L. A. Medeiros and M. M. Miranda, “On a boundary value problem for wave equations: Existence, uniqueness-asymptotic behavior,” Rev. de Mat. Aplic., Univ. de Chile, 17, 47–73 (1996).MathSciNetMATHGoogle Scholar
  10. 10.
    S. A. Messaoudi, “A blowup result in a multidimensional semilinear thermoelastic system,” Electr. J. of Differ. Equ., 2001, No. 30, 1–9 (2001).Google Scholar
  11. 11.
    M. O. Nechepurenko, “The mixed problem for a nonlinear coupled evolution system in a bounded domain,” Visnyk Lviv. Univ. Ser. Mekh. Mat., 67, 207–223 (2007).MATHGoogle Scholar
  12. 12.
    L. I. Schiff, “Nonlinear meson theory of nuclear forces,” Phys. Rev., 84, 1–9 (1951).CrossRefGoogle Scholar
  13. 13.
    H. W. Scott, “Exponential energy decay in linear thermoelastic rod,” J. Math. Anal. Applic., 167, 429–442 (1992).MATHCrossRefGoogle Scholar
  14. 14.
    I. E. Segal, “The global Cauchy problem for a relativistic scalar field with power interaction,” Bull. Soc. Math. France, No. 91, 129–135 (1963).MathSciNetMATHGoogle Scholar
  15. 15.
    S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics, Amer. Math. Soc., Providence, RI, 1991.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  1. 1.Mechanico-Mathematical FacultyIvan Franko Lviv National UniversityLvivUkraine

Personalised recommendations